By mldickson Latest Reply 2009-10-04 20:25:13 -0500
Started 2009-09-27 23:28:52 -0500

I have taken 4 drugs neurotin,Topamax.Lyrica,and Lamotrigine are These meds making me have tremors.I shake and writing and typing is getting more and more difficult—some times impossible. My doctor said oh,everyone gets those. I have type 2 dibetes and neurapathy in both hands and feet. Lots of pain.

2 replies

Turtle 2009-10-04 20:25:13 -0500 Report

I agree you need to see a neurologist. Those meds you are taking are all meds used to help seizure disorders.
I have been on some of them in the past for seizure control but I am not on them any more.

One thing I think we all need to keep in mind is we are not a bio-chemical neuclear hazerd experimental dumping ground for drs. Our bodies are a creation that is devine.


hbkunkel 2009-09-29 13:29:34 -0500 Report

Sounds like you need to see a neurologist. What you are experiencing does not sound normal. Let us know what your doctor says.

Next Discussion: Thirsty thirsty thirsty »